Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 6  


The structure of the asymptotically stable invariant sets of structurally stable autonomous systems of differential equations
V. A. Pliss
979
Bounded transformations of Banach spaces of generalized functions, realizable by dynamical systems
S. T. Zavalishchin
992
Construction of an asymptotic solution of a system of linear differential equations with slowly varying coefficients in the case of multiple elementary divisors
I. I. Starun, N. I. Shkil'
1002
Generalized solutions of systems with control
A. D. Ioffe
1010
On the analytic theory of infinite systems of linear differential equations
Yu. V. Kuznetsov
1018
The number of periodic solutions of a first order differential equation with right-hand side in the form of an incomplete polynomial
V. M. Lebedeva
1029
An analogy between the solutions of perturbed and unperturbed systems and the completeness of a divided diagonal matrix
È. A. Tikhonova
1037
Eigenvector theory and reducible $m$th order systems
H. D. Hoang
1055
The relative controllability of linear systems with variable and distributed retardation
S. V. Churakova
1068
The reduction of dynamical systems to triangular form
V. S. Samovol
1076
A new method of research on the isochronism of a system of two differential equations
I. I. Pleshkan
1083
Behavior of solutions in the large of a certain nonlinear system encountered in the theory of automatic control
M. A. Balitinov
1091
Uniform approximation of sets and proximality in partially ordered dynamical systems
A. M. Stakhy
1101
Generalized Bernšteǐn conditions for nonlinear systems of ordinary differential equations
L. M. Vaserman, A. Ya. Lepin
1107
Conditions for the negativity of the Green's function of a Sturm–Liouville problem for a second order linear ordinary differential equation
G. N. Zhevlakov, S. A. Pak
1114
The number of operations in the investigation of the singular point of a generalized Briot–Bouquet equation in the quasi-analytic case
T. V. Stepanova
1120

Short Communications
The nonlocal extendability of the solutions of differential equations with retarded argument
A. D. Myshkis, Z. B. Tsalyuk
1128
Differential equations with involutions
I. Ya. Viner
1131

Reviews and Bibliography
Рецензия. Б. П. Демидович «Лекции по математической теории устойчивости»
Yu. S. Bogdanov
1138
Bibliography of journal articles
A. R. Shakun
1139
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021